# SDR CA951120016

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: 87600520001
- Condition: Chafed
- Location: L/H Cond. Lever
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)#1 ENGINE CONDITION LEVER CABLE ASSEMBLY WAS FOUND WORN ON INSPECTION. THE WORN SECTION OF THE CABLE WAS AT THE FIREWALL.
